# SDR COMA0010105

- Difficulty date: May 16, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 21,179 hours, 22,098 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Closed
- Location: Fuel Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING.  FOUND FUEL SERVICE DOOR NOT SECURE.  LATCHED DOOR AND AIRCRAFT RETURNED TO SERVICE.
